# SDR RRXA001017

- Difficulty date: July 14, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,325 hours, 32,558 cycles
- Engine: Ge CFM562C1
- Engine time: 3,254 hours, 1,610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER ENCOUNTER WITH TURBULENCE AND RAIN AT FL390 NR 2 ENG FLAMED OUT.  NOTICED NR 2 OIL PRESSURE LIGHT ON AND ENGINE WAS WINDMILLING, RAN CHECKLIST FROM QRH.  OIL PRESSURE WAS BELOW 13 PSI SO PROCEEDED WITH IN-FLIGHT SHUTDOWN.  ENGINE STARTED WINDMILLING 1448Z ENDED AT 1635Z.  OIL PRESSURE MAINTAINED 5 PSI.  CHECKED INLET & EXHAUST, ENGINE OIL SUMP CHECKED NORMAL.  RAN ENGINE FOUND ALL PARAMETERS TO CHECK NORMAL, ENGINE AND A/C OK FOR FURTHER FLTS.
